Startseite UB

Basic homotopy theory of locally semialgebraic spaces

Knebusch, Manfred and Delfs, Hans (1984) Basic homotopy theory of locally semialgebraic spaces. Rocky Mountain Journal of Mathematics 14 (4), pp. 913-918.

[img]
Preview
PDF
Download (585kB)

at publisher (via DOI)


Export bibliographical data

Item Type:Article
Date:1984
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1216/RMJ-1984-14-4-913DOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Universitätsbibliothek Regensburg
Deposited On:15 Feb 2010 06:13
Last Modified:13 Mar 2014 12:52
Item ID:12827
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact